MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting with dario's representative, it was determined that the user was using a new cartridge of strips.Following the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, dario's representative followed up with the user in order to test with a new strips cartridge and control solution, however the user informed dario's representative that he was unable to perform the control solution test at that time.At a later date, another attempt was made in order to follow up with the user, however there was no response.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Event or Problem Description
On december 4th, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving the following inconsistent fasting bg readings from his dario meter when compared to his non-dario meter: dario non-dario 160 121 111 150 100 123 149 114 134 122 93 128 153 134 183 155 133 111 321 143 96 117.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-2
MDR Report Key21053217
Report Number3010606081-2024-00075
Device Sequence Number18338598
Product Code NBW
UDI-Device Identifier00850065006758
UDI-Public850065006758
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2403041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale